# SDR SWAA2024061498555

- Difficulty date: June 5, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT FWD ENTRY DOOR 2024-340214<[01] PERFORMED ADJUSTMENT FWD ENTRY DOOR IAW B737-800 AMM-52-11-00-820-801;[02] PERFORMED ADJUSTMENT FWD ENTRY DOOR IAW B737-800 AMM-52-11-00-820-801 AND FWD ENTRY DOOR IS WITHIN ADJUSTMENT LIMITS; SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED ADJUSTMENT FWD ENTRY DOOR IAW B737-800 AMM-52-11-00-820-801 AND FWD ENTRY DOOR IS WITHIN ADJUSTMENT LIMITS; SEE INDIVIDUAL SIGN OFF BELOW
